About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 578942, 11 pages
http://dx.doi.org/10.1155/2013/578942
Research Article

A Novel Method for Solving KdV Equation Based on Reproducing Kernel Hilbert Space Method

1Department of Mathematics, Science Faculty, Firat University, 23119 Elaziğ, Turkey
2Department of Mathematics, Education Faculty, Dicle University, 21280 Diyarbakır, Turkey
3Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia (UPM), Selangor, 43400 Serdang, Malaysia

Received 19 September 2012; Revised 17 December 2012; Accepted 23 December 2012

Academic Editor: Lan Xu

Copyright © 2013 Mustafa Inc et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Mustafa Inc, Ali Akgül, and Adem Kiliçman, “A New Application of the Reproducing Kernel Hilbert Space Method to Solve MHD Jeffery-Hamel Flows Problem in Nonparallel Walls,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • Mustafa Inc, Ali Akgül, and Adem Kılıçman, “Numerical Solutions of the Second-Order One-Dimensional Telegraph Equation Based on Reproducing Kernel Hilbert Space Method,” Abstract and Applied Analysis, vol. 2013, pp. 1–13, 2013. View at Publisher · View at Google Scholar
  • Mustafa Inc, “Approximate solutions for MHD squeezing fluid flow by a novel method,” Boundary Value Problems, 2014. View at Publisher · View at Google Scholar
  • Yu-Lan Wang, Hao Yu, Fu-Gui Tan, and Shanshan Qu, “Solving a Class of Singularly Perturbed Partial Differential Equation by Using the Perturbation Method and Reproducing Kernel Method,” Abstract and Applied Analysis, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar
  • Mustafa Inc, and Ali Akgül, “Numerical Solution of Seventh-Order Boundary Value Problems by a Novel Method,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • F. Z. Geng, and S. P. Qian, “Solving Singularly Perturbed Multipantograph Delay Equations Based on the Reproducing Kernel Method,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • X. Y. Li, B. Y. Wu, and R. T. Wang, “Reproducing Kernel Method for Fractional Riccati Differential Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar